3 results for completely monotonic.

Parameters for your search query:
Keyword    completely monotonic

Open AccessArticle
Export: RIS | BibTeX | EndNote
Monotonic Properties of Generalized Nielsen's β-function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22. DOI: 10.12691/tjant-7-1-4
Pub. Date: February 23, 2019Views: 1715Downloads: 1193
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Increasing Monotonicity of a Sequence Originating from Computation of the Probability of Intersecting between a Plane Couple and a Convex Body
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 21-23. DOI: 10.12691/tjant-3-1-5
Pub. Date: February 16, 2015Views: 6555Downloads: 4580Citations: 7
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Bounds for the Ratio of Two Gamma Functions: from Gautschi’s and Kershaw’s Inequalities to Complete Monotonicity
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 152-164. DOI: 10.12691/tjant-2-5-1
Pub. Date: September 16, 2014Views: 10962Downloads: 5772Citations: 26
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types